Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 7, 2013, 4:17 PM EDT for Marshall County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 4:17 PM EDT (20:17 UTC)
- Expired
- Aug 7, 2013, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
County Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1711 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
891 WWUS83 KIWX 072017 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 PM EDT WED AUG 7 2013 INZ003-004-012-014-072100- LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN- 417 PM EDT WED AUG 7 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...EASTERN LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WALKERTON...OR 7 MILES SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... WALKERTON... NORTH LIBERTY AND KOONTZ LAKE... LAKEVILLE... DONALDSON... TEEGARDEN AND TYNER... LA PAZ... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4154 8620 4131 8640 4151 8670 4162 8663 TIME...MOT...LOC 2017Z 287DEG 21KT 4152 8661 $$ CEO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:21 PM EDT, 56 minutes earlier.
Area forecast discussion, Aug 7, 3:21 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 321 PM EDT WED AUG 7 2013 .SYNOPSIS... ISSUED AT 353 AM EDT WED AUG 7 2013 A COLD FRONT WILL BRING INCREASING CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA TODAY INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE MAY BRING A FEW SHOWERS AND THUNDERSTORMS TO MAINLY INDIANA AND OHIO THURSDAY INTO FRIDAY...WITH DRY AND COOLER WEATHER EXPECTED BY THIS WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 321 PM EDT WED AUG 7 2013 SFC DESTABILIZATION THIS AFTN HAS SO FAR BEEN HAMPERED DUE TO EXTENSIVE SC CLDS SWD OF OUTFLW BNDRY DRAPED ACRS NE IN/NW OH. HWVR UPSTREAM ACRS NE IL/NW IN...SUFFICIENT DESTABILIZATION HAS OCCURRED W/RECENT CONVN INITIATION WITHIN BROAD CONFLUENCE ZONE AHD OF SFC CDFNT DROPPING OUT OF WI. ABSENCE OF ANY LG SCALE SYNOPTIC FORCING MECHANISM XPC CONVN WILL REMAIN SCT WITHIN LL WAA REGIME SWWD OF EJECTING SW TROUGH LIFTING NEWD THROUGH ERN ON BUT HAS YET TO PEAK W/A FEW MORE HOURS OF HEATING LEFT YET IN THE DIURNAL CYCLE. FLW ALOFT IS NOT TOO BAD BUT CONTD LL WEAKNESS AND LACK OF LG SCALE FORCING SHLD CURTAIL MUCH MORE THAN AN ISOLD SVR RISK. SHRT TERM GUIDANCE CONSENSUS ACCELERATES CDFNT BNDRY E/SE THIS EVENING AND W/LOSS OF HEATING/STABILIZING BNDRY LYR...CONTRACTED OVERNIGHT POPS FURTHER W/BNDRY EVENTUALLY STALLING OUT THROUGH DOWNSTATE IN/OH. SOME FOG IS LIKELY SE HALF AS UPSTREAM DRYING SLW TO PUSH SOUTH AS SFC BNDRY STALLS AND WILL ADD PATCHY MENTION AT THIS POINT. OTRWS SFC BNDRY XPCD TO LAY OUT FAR ENOUGH SOUTH ON THU TO COLLAPSE/CONTRACT POPS FURTHER SWD. LTL THERMAL ADVT CHG IN AIRMASS AND XPC TEMPS SIMILAR TO THIS AFTN. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 321 PM EDT WED AUG 7 2013 SFC BOUNDARY WILL RESIDE SOUTH OF THE AREA AT THE START OF THE PERIOD. FLUX OF MSTR WILL ATTEMPT TO WORK NORTH IN RESPONSE TO INCREASING SOUTHERLY FLOW AHEAD OF ANOTHER DISTURBANCE. MODELS CONTINUE TO TREND SOUTHWARD WITH BEST CHANCES FOR MEASURABLE RAINFALL. HAVE SLOWED DOWN ARRIVAL THURS EVE AND ALSO SUPPRESSED SOMEWHAT INTO FRIDAY FOR THE ENTIRE AREA BUT STILL GOING SLGT CHC/CHC. BY FRIDAY NIGHT...MAIN SHORTWAVE WILL FORCE THE BOUNDARY WELL SOUTH AND HIGH PRESSURE WILL BUILD IN THROUGH MOST IF NOT ALL THE REMAINDER OF THE PERIOD. GFS ATTEMPTS TO BRING IN A WEAK FRONTAL BOUNDARY FROM THE NW MONDAY AFTERNOON/NIGHT WITH SMALL CHANCES FOR SHOWERS. CONSIDERING MSTR WILL LIKELY BE SUPPRESSED SOUTH OF THE AREA AND GFS IS PRESENTLY THE OUTLIER...WILL CONTINUE WITH DRY FORECAST FOR THIS PACKAGE. TEMPERATURES SHOULD REMAIN NEAR OR POSSIBLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 321 PM EDT WED AUG 7 2013 GENERAL VFR CONDS XPCD THROUGH THE PD OUTSIDE TEMPO MVFR TSRA GROUPING THIS AFTN AT BOTH TERMINALS. FOG DVLPMNT LIKELY TONIGHT ESP IF SIG RAIN FALLS AT KFWA AND INTRODUCED AN IFR VSBY MENTION AT KFWA LT PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...STEINWEDEL SHORT TERM...T LONG TERM...FISHER AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 7, 5:15 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 515 AM EDT WED AUG 7 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-080915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 515 AM EDT WED AUG 7 2013 /415 AM CDT WED AUG 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS MORNING AND AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY...THE BEST CHANCE FOR STORMS ARE SOUTH OF ROUTE 24. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-080915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 515 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. GUSTY WINDS MAY ACCOMPANY THE STORMS. THERE IS A CHANCE OF RIP CURRENTS TO DEVELOP LATER TONIGHT...ESPECIALLY ALONG INDIANA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF RIP CURRENTS ON THURSDAY...ESPECIALLY ALONG INDIANA BEACHES. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THURSDAY NIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Aug 7, 2:33 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
233 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 2 SE GEORGETOWN 41.71N 86.20W
08/07/2013 M1.25 INCH ST. JOSEPH IN TRAINED SPOTTER
&&
LASHLEYLocal storm report, Aug 7, 2:58 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 ESE GRANGER 41.72N 86.04W
08/07/2013 E0.25 INCH ELKHART IN AMATEUR RADIO
JUST WEST OF THE ELKHART AIRPORT
&&
FISHERSpecial weather statement, Aug 7, 2:58 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 258 PM EDT WED AUG 7 2013 INZ005-006-071945- ELKHART IN-LAGRANGE IN- 258 PM EDT WED AUG 7 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN LAGRANGE AND NORTHERN ELKHART COUNTIES... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ELKHART...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... BRISTOL... MIDDLEBURY... HONEYVILLE AND SHIPSHEWANA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4172 8558 4154 8554 4161 8600 4173 8596 TIME...MOT...LOC 1858Z 278DEG 16KT 4166 8594 CEO
Special weather statement, Aug 7, 3:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 304 PM EDT WED AUG 7 2013 INZ004-MIZ077-078-071930- BERRIEN MI-CASS MI-ST. JOSEPH IN- 304 PM EDT WED AUG 7 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS... SOUTHEASTERN BERRIEN AND NORTHERN ST. JOSEPH COUNTIES... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BUCHANAN...MOVING EAST AT 15 MPH. DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... BUCHANAN... GEORGETOWN AND ROSELAND... DAYTON... BERTRAND AND INDIAN VILLAGE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4184 8612 4169 8615 4173 8652 4183 8653 TIME...MOT...LOC 1904Z 275DEG 14KT 4177 8646 CEO
Special weather statement, Aug 7, 3:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 PM EDT WED AUG 7 2013
INZ003-004-MIZ077-078-072015-
BERRIEN MI-CASS MI-LA PORTE IN-ST. JOSEPH IN-
324 PM EDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS...SOUTHERN
BERRIEN...NORTHERN LA PORTE...ST. JOSEPH AND EXTREME NORTHWESTERN
ELKHART COUNTIES...
AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NILES TO 6 MILES
NORTH OF LA PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LA PORTE...
GEORGETOWN...
GRANGER AND SOUTH BEND...
NEW CARLISLE...
EDWARDSBURG...
ROSELAND...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4176 8676 4185 8637 4186 8595 4176 8604
4176 8606 4173 8606 4149 8626 4150 8693
4164 8694
TIME...MOT...LOC 1924Z 270DEG 18KT 4183 8623 4169 8667
4157 8692
CEOSpecial weather statement, Aug 7, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 PM EDT WED AUG 7 2013 INZ003-004-012-014-072100- LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN- 417 PM EDT WED AUG 7 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...EASTERN LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WALKERTON...OR 7 MILES SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... WALKERTON... NORTH LIBERTY AND KOONTZ LAKE... LAKEVILLE... DONALDSON... TEEGARDEN AND TYNER... LA PAZ... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4154 8620 4131 8640 4151 8670 4162 8663 TIME...MOT...LOC 2017Z 287DEG 21KT 4152 8661 CEO
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:20 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 40 min |
| Aug 7, 1:59 PM EDT | Special Weather Statement | IWX | Saint Joseph | 46 min |
| Aug 7, 2:15 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 45 min |
| Aug 7, 2:53 PM EDT | Flash Flood Warning | IWX | LaPorte, Saint Joseph | 6 hr |
| Aug 7, 2:58 PM EDT | Special Weather Statement | IWX | Elkhart | 47 min |
| Aug 7, 3:04 PM EDT | Special Weather Statement | IWX | Saint Joseph | 26 min |
| Aug 7, 3:24 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph | 51 min |
| Aug 7, 4:20 PM EDT | Special Weather Statement | IWX | Elkhart | 40 min |
| Aug 7, 4:43 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 47 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | IWX | Kosciusko | 45 min |
| Aug 7, 5:19 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| Aug 7, 5:38 PM EDT | Special Weather Statement | IWX | Starke | 52 min |
| Aug 7, 6:01 PM EDT | Special Weather Statement | IWX | LaPorte | 44 min |
| Aug 7, 6:23 PM EDT | Special Weather Statement | IWX | Marshall | 37 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | IWX | LaPorte | 42 min |
| Aug 7, 6:54 PM EDT | Special Weather Statement | IWX | Kosciusko | 51 min |
| Aug 7, 6:59 PM EDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Aug 7, 10:39 AM EDT | Special Weather Statement | IWX | Fulton | 36 min |
| Aug 7, 8:32 AM EDT | Special Weather Statement | IWX | Cass | 43 min |
| Aug 7, 9:08 AM EDT | Special Weather Statement | IWX | Branch | 52 min |
| Aug 7, 10:13 AM EDT | Areal Flood Advisory | IWX | Branch, Hillsdale, Saint Joseph | 3 hr |
| Aug 7, 1:08 PM EDT | Special Weather Statement | IWX | Berrien | 37 min |
| Aug 7, 5:21 PM EDT | Special Weather Statement | IWX | Berrien | 39 min |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.